# SDR ASOA20130816095

- Difficulty date: August 16, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N12142
- Make and model: Emb EMB-145XR
- Aircraft serial: 145735
- Aircraft time: 29,478 hours, 16,456 cycles
- System (JASC): 2430 · DC Generating System
- Part: Generator
- Part number: 30086011
- Part serial: 99386
- Condition: Failed
- Location: Nr 2
- Part time: 11,744 hours, 7,194 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED DURING POSTFLIGHT INSPECTION, A LONG THICK STREAK OF BLACK SOOT COMING FROM OTBD GENERATOR VENT ON NR 2 ENGINE ACCOMPANIED WITH SCHRAPNEL AND DEBRIS HANGING OUT OF VENT.  MX INSPECTED AND FOUND THE NR 4 ENGINE GENERATOR TO HAVE COME APART DURING OPERATION DUE TO SUSPECTED BEARING FAILURE.  MX R & R NR 4 GENERATOR, CARBON SEAL, WIRE HARNESS, HYD LINE, WITH OPS CHECKS SUCCESSFUL.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
